| Model Number |
MMT-7020B |
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call the sensor had inaccurate readings that triggered threshold suspend alarm.The customer¿s blood glucose was 263 mg/dl and the sensor glucose was 193 mg/dl at the time of the incident.Current blood glucose value is 231mg/dl.Sensor glucose value that triggered the suspend event was 60mg/dl.Suspend on low limit in sensor settings was 70mg/dl.The customer was informed that their blood glucose and sensor glucose levels were not in acceptable range.The sensor will be returned for analysis.
Additional Manufacturer Narrative
Inspected one random opened/used partial guardian sensor and unable to confirm insertion/needle complaint due to customer return guardian sensor no needle.